10 doctors weighed in:

Why my BP is a bit high when I get flu?

10 doctors weighed in
Dr. Charles Pollick
Internal Medicine - Cardiology
6 doctors agree

In brief: That's not usual

A fever may cause your BP to fall.
The only reason i can think your BP might rise is that it might be caused by a medication you are using such as sudafed.

In brief: That's not usual

A fever may cause your BP to fall.
The only reason i can think your BP might rise is that it might be caused by a medication you are using such as sudafed.
Dr. Charles Pollick
Dr. Charles Pollick
Thank
Dr. Nassir Azimi
Clinical Lipidology
4 doctors agree

In brief: Illness

Raises the adrenergic state and can affect blood pressure same as physical stress.
Additionally, if you take o/c medications such as pseudophed the BP can be raised.

In brief: Illness

Raises the adrenergic state and can affect blood pressure same as physical stress.
Additionally, if you take o/c medications such as pseudophed the BP can be raised.
Dr. Nassir Azimi
Dr. Nassir Azimi
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors